# SDR SWAA052632

- Difficulty date: August 31, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 63,966 hours, 61,122 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOVING LANDING GEAR LEVER TO DOWN POSITION, ALL RED AND GREEN WARNING LIGHTS ILLUMINATED.  CYCLED LANDING GEAR LEVER SEVERAL TIMES BEFORE RED WARNING LIGHTS EXTINGUISHED.  REMMOVED AND REPLACED LANDING GEAR LEVER SOLENOID PER MM.
